# SDR 2008UALA05710

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 34,510 hours, 13,087 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ARMED INDICATION READS DISARMED WITH DOOR CLOSED AND SLIDE ARMED IN FLIGHT.   REPLACED DOOR HOOK PROXIMITY SENSOR.  ADJUSTED DOOR HANDLE SENSOR 17WV2.  ALL SYSTEMS TEST NORMAL.
